# SDR WX0A2015102972966

- Difficulty date: October 13, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 595305085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE LANDING STATION 237 - 256, LONGERON 20L - 21L.  REPAIRED FWD LAVATORY SERVICE DOOR CUT OUT DOUBLER IAW EA 40-2015-177 DATED 10 15 2015 M301 LOG PAGE 269131 ITEM 24, WO 1012158-1000.0011.
